King's College London

Research portal

Limit Lamination Theorems for H-surfaces

Research output: Contribution to journalArticle

William H. Meeks III, Giuseppe Tinaglia

Original languageEnglish
Pages (from-to)269-296
Number of pages28
JournalJournal fur die Reine und Angewandte Mathematik
Issue number748
Early online date18 Aug 2016
Accepted/In press25 Apr 2016
E-pub ahead of print18 Aug 2016
Published1 Mar 2019



King's Authors


In this paper we prove some general results for constant mean curvature lamination limits of certain sequences of compact surfaces M n embedded in ℝ 3 with constant mean curvature H n and fixed finite genus, when the boundaries of these surfaces tend to infinity. Two of these theorems generalize to the non-zero constant mean curvature case, similar structure theorems by Colding and Minicozzi in [6, 8] for limits of sequences of minimal surfaces of fixed finite genus.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454